# SDR UALA2013041602615

- Difficulty date: April 15, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 69,148 hours, 12,108 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100949
- Part serial: 127
- Condition: Failed
- Location: Gasper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P110 D2 CIRCUIT BREAKER POPPED OUT, GASPER FAN INOPERATIVE.  GASPER FAN NOT AVAILABLE IN STATION.  REPLACED GASPER FAN.
